| Model Number |
44420 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Codes |
Pain (1994); Vertigo (2134); Discomfort (2330); Ambulation or Postural Difficulties (2544)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information, regarding a shunt/valve.It was reported, that the patient was implanted with a ventriculoperitoneal (vp) shunt in the right hip.And stated, that the vp shunt had only lasted for 6 months.The shunt was installed on (b)(6) 2024.The patient, expected the shunt to last more than 6 months, as their other shunt in their head had lasted longer.They started and was experiencing pain and discomfort at the shunt site, cranial pressure, vertigo.And unable to walk, due to unbalance.The patient, had a call into their neurosurgeon regarding their symptoms.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that the shunt failed on (b)(6) 2024.
Additional Manufacturer Narrative